# SDR DALA13050309207

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX, UPPER SKIN, BS 883, XCW 48, RT CENTER TANK, UPPER SKIN ATTACH ANGLE IS CRACKED.  COMPLIED WITH PRI 518597-14, REV O AND ERA 518597-14, REV O AND ERA 498182-14MA.
